# SDR GTIA2024011537779

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 19,952 hours, 8,774 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CA ADVISED ON APPROACH FOR FLT 576 FLL-CMH THERE WAS A SLAT FAILURE. FOLLOWED COM PROCEDURES AND WERE UNABLE TO GET SLAT TO EXTEND. CREW DECLARED AN EMERGENCY. LANDED UNEVENTULLY. AT GATE NOW . MX WILL TROUBLESHOOT ISSUE.
